Title: Een nieuwe methode voor progressieve correctie van lidmaatmisvormingen: de Ilizarov-methode
Authors: Lammens, Johan ×
Fabry, G. #
Issue Date: 1989
Series Title: Tijdschrift voor geneeskunde vol:45 issue:4
ISSN: 0371-683X
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Orthopaedics Section (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.